# SDR SWAA2020111931181

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 46,398 hours, 27,669 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT IS INOPERABLE.  RE-LAMPED AFT ENTRY DOOR EXTERIOR EMERGENCY EXIT LIGHT, PER AMM 33-51-04.
